MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF4 PROMRI; CRT-D
Model Number 393009
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after approx.54 months implantation time, that eos (end of service) was detected.
 
Additional Manufacturer Narrative
Device was explanted on (b)(6) 2020 and returned for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.Therefore, the device was opened, and the inner assembly was inspected.The measurement of the battery voltage showed a depleted battery.The visual inspection of the electronic module revealed deposits on parts of the electrical components and discoloration of various low voltage capacitors.The origin of these deposits could not be conclusively determined during analysis.The electronic module was attached to an external power supply to test the functionality of the module.Thereby, an elevated current consumption was measured.Further thorough investigation showed that the observed deposits on several electrical components created low resistance paths increasing the current consumption of the electronic module.The ability of the electronic module to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.The shock therapy capability of the icd could not be tested due to the above mentioned deposits on the electronic module.In conclusion, the clinical observation resulted from an early battery depletion caused by an elevated current consumption of the electronic module.The elevated current consumption occurred due to deposits on several electrical components.The origin of these deposits could not be conclusively determined during analysis.

Brand Name
IPERIA 7 HF-T DF4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11152403
Report Number1028232-2021-00139
Device Sequence Number16310259
Product Code NIK
UDI-Device Identifier04035479129255
UDI-Public04035479129255
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number393009
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;